Format

Send to

Choose Destination
See comment in PubMed Commons below
Chest. 2000 Oct;118(4):1208-10.

Methemoglobinemia after infusion of ifosfamide chemotherapy: first report of a potentially serious adverse reaction related to ifosfamide.

Author information

1
Division of Pulmonary and Critical Care Medicine, Duke University Medical Center, Durham, NC, USA.

Abstract

Acute formation of methemoglobin is a life-threatening condition caused by multiple medications. In this article we report the first case of methemoglobinemia in a patient with metastatic uterine leiomyosarcoma, after infusion of ifosfamide chemotherapy. The patient recovered after prompt diagnosis and treatment of the condition. A mechanism for the formation of methemoglobin as a result of the ifosfamide infusion is offered.

PMID:
11035699
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center